MENU

You are here

Publications

Export 1506 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
Monaco D, Panati G. Topological Invariants of Eigenvalue Intersections and Decrease of Wannier Functions in Graphene. J. Stat. Phys 155 (2014) 1027-1071. 2014 .
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Bonelli G, Tanzini A, Zabzine M. On topological M-theory.; 2006. Available from: http://hdl.handle.net/1963/1765
Nolasco M, Reina C. Topological "observables" in semiclassical field theories. Phys. Lett. B 297 (1992) 82-88 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/3541
Amstutz S, Novotny AAndré, Van Goethem N. Topological sensitivity analysis for high order elliptic operators. SISSA; 2012. Available from: http://hdl.handle.net/1963/6343
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Baulieu L, Bossard G, Tanzini A. Topological vector symmetry, topological gauge fixing of BRSTQFT and construction of maximal supersymmetry.; 2005. Available from: http://hdl.handle.net/1963/1741
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Abdellaoui G. Topology of moduli spaces of framed sheaves. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7152
Hayashi H, Piazzalunga N, Uranga AM. Towards a gauge theory interpretation of the real topological string. Phys. Rev. D [Internet]. 2016 ;93:066001. Available from: https://link.aps.org/doi/10.1103/PhysRevD.93.066001
Vidossich G. Towards a theory for periodic solutions to first order ordinary differential equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/295
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Bertola M, Cafasso M. The Transition between the Gap Probabilities from the Pearcey to the Airy Process–a Riemann-Hilbert Approach. International Mathematics Research Notices. 2011 ;doi: 10.1093/imrn/rnr066:1-50.
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Khotyakov M, Michelangeli A. Translation and adaptation of Birman's paper "On the theory of self-adjoint extensions of positive definite operators" (1956). SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34443
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.
Caruso N, Michelangeli A, Novati P. Truncation and convergence issues for bounded linear inverse problems in Hilbert space. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35326
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Loregian F. t-structures on stable (infinity,1)-categories. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35202
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Piacitelli G. Twisted Covariance vs Weyl Quantisation.; 2009. Available from: http://hdl.handle.net/1963/3451
Cirio L. Twisted noncommutative equivariant.; 2007. Available from: http://hdl.handle.net/1963/1991

Pages

Sign in